Jump to content

General Help Suggestions


Star382000
 Share

Recommended Posts

I'm trying to think of questions that I had wanted to ask, I know there was one of my own and another that one of my dear friends had asked me about and I wanted to know too. :) I'm pretty new to all this, meaning everything and POTS (diagnosed over the summer which seems years ago to me been sleeping so much and so much has been going on it's just all so much) I know this is a really vague and kinda general question, but that means there's more that y'all will have helpful advice on then right? *attempting to be optimistic here* :P But would you have suggestions on things that help you to feel better at least mentally or when you're really emotional? I'm doing a little better than I have been I think, but still not so good when it comes to that..you all have been such a big help so far. Thank you :)

Link to comment
Share on other sites

This is all I have joined, this is all new to me and I'm just now looking around at everything and trying to find suport and such, everyone here is so amazing. I will definatly look there and probably join, thank you so much :P this is the first place I have been online and everything here is so helpful and..just so amazing I keep tearing up..thank you so much :) :)

Link to comment
Share on other sites

kate...

the emotional thing is hard! plus POTS can mess with your emotions....

make sure your meds aren't the culprit either! always pay attention to see if you have mood changes after starting a new med (sorry, i am big on this one b/c i have had it happen several times now!)

anyway, one BIG thing...this site! so, you have found one great place to make you feel connected to the world and less alone. most of the folks here are probably older than you but many of us are pretty darn young (if i may say so myself!) but you may find folks on dynakids more similar to you in age and experiences (school, friendships, parents) that you may not find here.

as for mental boosts...i guess you have to search for things that bring you joy and go for it! even if it is something so little as getting those cosy sole slippers and heating them up and enjoying warm feet. watching a movie. doing a craft. etc. finding new ways to be since you may not be able to enjoy the same activities as before.

every day is an emotional and a physical challenge! but you see to be doing pretty well for such a young person! :) keep us posted!

sometimes it's okay just to be sad and grieve your losses though...

later alligator! and warm fuzzies to you too! :P

emily

Link to comment
Share on other sites

I have trouble noticing how I am from one time to a next in relation to what all my meds are, I know these past weeks have been very roller-coaster-ish and completely draining me because of things with friends and all :) but I do believe I notice a difference when I DONT take my meds..and it's not a good one :P

Everyone here is so wonderful! I only registered yesterday and..you're all helping so much!

And my friends are noticing a change from yesterday too!

Grandma Doris(4:56:30 PM): I tell you what ..I can see a change in you already since you started talking to the people on that forum :D warm fuzzies :)

(yes I have my friends using warm fuzzies now too, but they credit me for exposing them to it ^^)

I tried to register for dynakids but when I went to submit the page it came up an error message :)

It's the little things that can help the most, it's the little things that pick a person up so that they soar above the skys, and it's the little things that drop a person crashing beneath the dust. And just think what all the larger things can do!! :D and finding this forum and all of you, definatly a very large thing!

I'm very talkitive once I'm comfortable, I have no doubt that I will keep you updated :D

Once again thank you so much! I'm so glad I don't have school tomorrow, I can use the day to compile everything that I have learned so far and can bring it with me to the Pain Center on Tuesday, hopefully my specialist will be there :)

Link to comment
Share on other sites

This is so frustrating! http://www.dynakids.org/registration_form.jsp So far I've filled out the form at least 3 times and with a good amount of time in between some and it keeps showing up as an error page and I click back and I have to type everything in again and no progress is made but for to upset me even more :) I don't know why it wont work and Im near in tears again :P

Oh nevermind that..I got it to work after trying again and I just noticed I made this entry under the wrong topic anyway :)

Edited by Star382000
Link to comment
Share on other sites

A few things that might or might not help-

1- Any kind of medication that effects your blood pressure of pulse will effect you- like sleeping pills- anti-depressant - novacine at dentist office - POTS can make a person very sensative. so any time you have a new med or giving a shot of something - look up the interaction. If it says can effect bp or hr -it is likely to effect you.

2 - At the begining you feel alot of ups and downs fluctuation - emotional and physical -this is normal because you are getting use to the idea of what is happening to your body. POTS has a way of getting into all parts of your life. Take your time to adjust- learn what is POTS -how it effects you- what triggers it- what you can do and what you can not do.

Remember that it can mess up your thinking- your focus- make you very tired, effect your emotions-and i just do not mean boohoo you feel sorry for yourself but it can mess up the chemical balance in your head and cause you some depressive feelings that are there because of POTS -not because you are weak. I feel knowing this is important because knowing that i was losing control because of POTS and not because of me being weak meant alot to me. It meant that i could still have my self respect that it was not my fault i was having such bad feelings. Anyways- thats how i felt.

3- Remember that sometimees you may feel bad because you are having a bad day- a cold - stressed because of life- tired because you over did it - it is not always POTS fault but just living everyday life, BUT what effects you -now effects POTS. What i mean is that if you over did it today and feel really bad- it does not mean POTS just got worse but it does mean that POTS is worse because you over did it besides that you feel tired because you over did it and now you have to pay the price for over doing it. So pick your battles carefully and only over do it when it is important and give yourself time to recover.

4 - tomorrow is another day. if you feel real bad pne day -one hour or two- don't always fight it-sometimes you need to give your body a break and lie down and rest. Don't feel guilty- won't make things better- just know you will feel better the sooner you rest.

5 - learn about how POTS effects you- get a pulse watch and know what is your normal range and what is abnormal. Learn what your body is saying to you and find a doctor which will respect your input about the POTS part of you.

Thats all for now- hope it helps

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...